3 doctors weighed in:

Taking 37.5 mg venlaflexine, just prescribed citalopram 10 mg. To supplement for panic disorder. I also use medical marijuana. What interactions?

3 doctors weighed in
Dr. Carlo Valencia
Internal Medicine
2 doctors agree

In brief: Seratonin Syndrome

Combination of all 3 might cause excessive somnolence or sedation.
In addition, using venlafaxine and citalopram puts you at risk of developing a condition called seratonin syndrome (excessive seratonin in system), cardiac arrythmias (irregular heart beat )and hyponatremia (low sodium). You might want to discuss this with your physician.

In brief: Seratonin Syndrome

Combination of all 3 might cause excessive somnolence or sedation.
In addition, using venlafaxine and citalopram puts you at risk of developing a condition called seratonin syndrome (excessive seratonin in system), cardiac arrythmias (irregular heart beat )and hyponatremia (low sodium). You might want to discuss this with your physician.
Dr. Carlo Valencia
Dr. Carlo Valencia
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors